Isotretinoin(isotane,accutane)had worsen acne?

  1. anyone (users) experienced worse breakout on the first month? will it get better on the next few weeks?I feel so sad that i'm expecting it to heal my acne on chin but now it got worse, i have acne all over my face.I told my doctor she said it normal but i read that some didn't experienced this and skin started to clear in few weeks they started..help..I'm feeling so sad.. Thank you
     
  2. I havnt been on it myself, but I had thought about it when I was younger. I have read in many cases that it does get worse before it gets better. go to www.acne.org and read some experiences, and maybe get an idea how long it normally lasts.
     
  3. I was on it when I was younger. It got much worse for me before it got better. Give it a few weeks and it should clear up and your skin will get very dry.
     
  4. Kelly, every one's skin's reacts differently to that medication. I took it twice. The first time it worsen but i was anticipating that beacuse my doctor advice me of this.... so calm down. Remeber stress will worsen things. I will clear up. I promise you. Take i as indicated by the doctor.I had the worse acne ever (I used to cry at night in my room wondering why) and now even though I have some very mild hyperpigmentation, the lasers I am getting are making my skin look radiant.. Good kuck, sweetie
     
  5. my daughter was on accutane and she broke out some before it got better. Hang in there! Remember your pores are shrinking down to the size of a baby's so it needs to get all the gunk out. it will get better!
     
  6. Thanks guys...I needed your kind words so bad..I'm thinking of giving up on isotane..(It's exactly my 4th week today it's drying but everytime i look in the mirror i notice more and more acne:crybaby:)but ok i'll wait for few weeks for my skin to clear.i have read some experiences from acne.org. and some really did experience this. thanks again.
     
  7. I wasn't on accutane, but was prescribed Retin-A Micro... a topical gel. It got horribly worse for about 3 months. During this time I got bi-weekly facials and that tended to help somewhat... but the doc said regardless of what I did, it was going to have to get worse before it got better but to hang in there. All of a sudden, it was clear!! Now I'm pegnant and can't use it, but my skin is actually still doing well. But I want to continue with it after birth because it helps with wrinkles as well. I know it's not the same as accutane, but I experienced the same thing and my advice is to just hang in there because I had almost lost hope and then I was thrilled with the results!
     

  8. thanks so much.I appreciate your advice.:love: ok, i just need to be patient.:smile: I would definitely share results of this medication.Hopefully positive results :yes:
     
  9. Hang in there kellyLV. There were a lot of times that I wanted to quit the accutane because it can be miserable what you go through on it. However, in the end, it drastically changed my skin for good. People now don't believe me when I say that I used to have horrible acne.
     
  10. Kelly-hang in there with your treatment! I was on accutane for 6 months and for the first 2 months I experienced many more breakouts and like you, wanted to quit. But, after those initial 8 weeks, the breakouts were gone and I just had the dry, flaky skin to deal with. I had cystic acne from age 14-25 and at 25 I decided to go through with the accutane. I am now 30 and have not had ONE pimple since. Good Luck and think about how great you're gonna look!
     
  11. what kind of lasers are you getting? how much & often do you go?
     
  12. hay! im on isotane at the moment, just in my last month :smile: for me, my acne got worse in the first month then better than worse etc. but its dying down now finally! i think you just never know and its different for different people. I had 3 bad weeks then 3 good ones then 3 bad ones etc. and tonnes of my friends have been on it. For one, hers just got better straight away and still is getting better by the week and for one hers got worst in the last month. So yea i think it just effects everyone differently but dont worry because it'll all be worth it, i've seen the results and i cant wait!
    Hope that helped! :biggrin:
     
  13. thanks guys for your kind,comforting and encouraging words.:heart: I really appreciate it. It's good to know I'm not alone in experiencing the initial breakout.

    My face still has big,red acne but is starting dry up and starting to flake I hope that's a good sign that the med is now working.:s
     
  14. I know some of my friends who were on it. They say when you first start the med, all the acnes underneath the surface are brought up so they can be cleared. So they may look kind of worse but hang in there because they will be gone soon! Good luck!
     
  15. I just finished my accutane treatment and the 1st month or 2 it was worst b/c it brings everything to the surface but it was defintly worth it! My face has never been so clear ever and i love it lol